# SDR DALA2019122505634

- Difficulty date: December 25, 2019
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 82,163 hours, 15,226 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND 2 PYLON FWD UPPER SPAR WEB CRACKED AND REPAIRED PER ERA 483724-14. (LP 1418044)
